# SDR MASA200600962

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 5,431 hours, 5,405 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7124 IAD, RUDDER SYSTEM 1 AND 2 WERE INOP.  MX RESET THE SYSTEM.  OP'S CHECK GOOD.
